Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
peterlpkoji69

post accutane redness, pic included

hello, i am 19 years old and i took accutane two years ago for acne. My acne has cleared up, but i developed:

-facial flushing, and burning

-Permanent redness of my cheeks

-dry, irritated eyes

-keratosis pilaris in my arms and upper back.

Has this happened to anyone? And how have they gotten rid of those side effects?

Any reccomendations/tips?

here is a picture of my face;

peter2t.th.jpg

or

peter2t.th.jpg

Thank You

peter;

Share this post


Link to post
Share on other sites

The thread above this talks all about it. I first took antibiotics for years and then accutane. I've had issues with fungal infections now for a long time (side effect of antibiotics) and over the top flushing (side effect from accutane). Needless to say, the medical system f*#ked me up. I have recurrent seb derm on my face (fungal), and have rosacea worse than ever. The antibiotics and accutane were supposed to help the redness and acne I had in the past but simply following a low carb, sugar free diet did more for my acne than any of the meds.

Do you have sensitivity to the cold (turn purplish/red)? Do you get red if you have to bend over and tie your shoes?

Share this post


Link to post
Share on other sites

yup i have redness and flushing. i am guessing i have had it ever since taking accutane 10 years ago.

going to get it off with the v beam laser soon.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×